MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the patient had to be revised today due to a new clavicle elevation.The suture loop was firm and intact above the button but the tension had given way.The problem was noticed after the surgery.The item was completely recovered and a new item was implanted.The old implanted device was disposed.There was no harm for the patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed based on customer-provided photos.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper fixation of the device.

Brand Name
KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19638407
Report Number1220246-2024-06506
Device Sequence Number15303897
Product Code HTN
UDI-Device Identifier00888867340138
UDI-Public00888867340138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE REPAIR SYSTEM
Device Catalogue NumberAR-2371BL
Device Lot Number15179394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown